A. Alotaibi, M. Arif, M.A. Alghamdi and S. Hussain, Starlikeness associated with cosine hypergeometric function, Mathematics, 8 , Art. Id: 1118 (2020).
 M. Arif, M. Raza, H. Tang, S. Hussain and H. Khan, Hankel determinant of order three for familiar subsets of analytic functions related with sine function, Open Math., 17 (2019), pp.1615-1630.
 K. Bano and M. Raza, Starlike functions asscoiated with cosine function, Bull. Iran. Math. Soc., (2020).
 D. Bansal, Upper bound of second Hankel determinant for a new class of analytic functions, Appl. Math. Lett., 26 (2013), pp.103-107.
 O. Barukab, M. Arif, M. Abbas and S.K. Khan, Sharp bounds of the coefficient results for the family of bounded turning functions associated with petal-shaped domain, J. Funct. Spaces (2021), Art. Id: 5535629 (2021).
 N.E. Cho, V. Kumar, S.S. Kumar and V. Ravichandran, Radius problems for starlike functions associated with sine functions, Bull. Iran. Math. Soc., 45 (2019), pp.213-232.
 M. Fekete and G. Szego, Eine Benberkung uber ungerada Schlichte funcktionen, J. London Math. Soc., 8 (1933), pp.85-89.
 M. H. Golmohammadi, S. Najafzadeh and M.R. Foroutan, Some Properties of Certain subclass of meromorphic functions associated with $ (p,q) $-derivative, Sahand Commun. Math. Anal., 17 (4) (2020), pp. 71-84.
 W. Janowski, Extremal problems for a family of functions with positive real part and for some related families, Ann. Polonic Math, 23 (1971), pp. 159-177.
 A. Janteng, S.A. Halim and M. Darus,\emph Coefficient inequality for a function whose derivative has a positive real part, J. Inequal. Pure Appl. Math., 7 (2)(2006), Art. 50, 5 pages.
 A. Janteng, S.A. Halim and M. Darus, Hankel determinant for starlike and convex functions, Int. J. Math. Anal., 1 (13) (2007), pp. 619-625.
 W. Koepf, On the Fekete-Szego problem for close-to-convex functions , Proc. Amer. Math. Soc., 101 (1987), pp. 89-95.
 S.S. Kumar and K. Arora, Starlike function associated with a petal shaped domain, arXiv Preprint 2010.10072.
 S.K. Lee, V. Ravichandran and S. Subramaniam, Bounds for the second Hankel determinant of certain univalent functions, J. Inequal. Appl., 281 (2013), pp.1-17.
 R.J. Libera and E.J. Zlotkiewicz, Coefficient bounds for the inverse of a function with derivative in $P$, Proc. Amer. Math. Soc., 87 (2) (1983), pp. 251-257.
 R. Mendiratta, S. Nagpal and V. Ravichandran, On a subclass of strongly starlike functions associated with exponential fuction, Bull. Malays. Math. Sci. Soc., 38 (2015), pp. 365-386.
 S.S. Miller and P.T. Mocanu, Differential Subordination: Theory and Applications, Series on Monographs and Textbooks in Pure and Applied Mathematics, 225, CRC Press, 2000.
 A.K. Mishra and T. Panigrahi, The Fekete-Szego problem for a class defined by Hohlov operator, Acta Univ. Apul., 29 (2012), pp. 241-254.
 R.N. Mohapatra and T. Panigrahi, Second Hankel determinant for a class of analytic functions defined by Komatu integral operator, Rend. Mat. Appl., 41 (1) (2020), pp. 51-58.
 G. Murugusundaramoorthy and T. Bulboaca, Hankel determinants for new subclasses of analytic functions related to shell shaped region, Mathematics, 8 (2020), 1041.
 G. Murugusundaramoorthy and K. Vijaya,Certain subclasses of analytic functions associated with generalized telephone numbers, Symmetry, 2022, 14, 1053.
 K.I. Noor and S.A. Shah, On certain generalized Bazilevic type functions associated with conic regions, Sahand Commun. Math. Anal., 17 (4) (2020), pp. 13-23.
 C. Pommerenke, Univalent Functions, Studia Mathematica/ Mathematische Lehrbucher, 25, Vandenhoeck and Ruprecht, Gottingen, Germany, (1975).
 C. Pommerenke, On the coefficients and Hankel determinants of univalent functions, J. Lond. Math. Soc., 41 (1966), pp. 111-122.
 C. Pommerenke, On the Hankel determinant of univalent function ,Mathematika, 14 (1967), pp. 108-112.
 S.H. Sayedain Boroujeni and S.Najafzadeh, Error function and certain subclasses of analytic univalent functions, Sahand Commun. Math. Anal., 20 (1) (2023), pp. 107-117.
 K. Sharma, N.K. Jain and V. Ravichandran, Starlike functions associated with a cardioid, Afr. Mat., 27 (2016), pp. 923-939.
 L. Shi, I. Ali, M. Arif, N.E. Cho, S. Hussain and H. Khan, A study of third Hankel determinant problem for certain subfamilies of anlaytic functions involving cardioid domain, Mathematics, 7 (2019), 418.
 L. Shi, H.M. Srivastava, M. Arif, S.Hussain and H. Khan, An investigation of the third Hankel determinant problem for certain subfamilies of univalent functions involving the exponential function, Symmetry, 11 (2019), 598.
 J. Sokol and J. Stankiewicz, Radius of convexity of some subclasses of strongly starlike function, Zeszyty Naukowei oficyna Wydawnicza al. Powstancow Warszawy, 19 (1996), pp.101-105.
 H.M. Srivastava, Operators of basic (or $q$-)calculus and fractional $q$-calculus and their applications in geometric function theory of complex analysis, Iran. J. Sci. Technol. Tran. Sci., 44 (2020), pp. 327-344.
 A.K. Wanas and J.A. Khuttar, Applications of Borel distribution series on analytic functions, Earthline J. Math. Sci., 4 (1) (2020), pp. 71-82.